Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sylvester’s problem and mock Heegner points
HTML articles powered by AMS MathViewer

by Samit Dasgupta and John Voight PDF
Proc. Amer. Math. Soc. 146 (2018), 3257-3273 Request permission

Abstract:

We prove that if $p \equiv 4,7 \pmod {9}$ is prime and $3$ is not a cube modulo $p$, then both of the equations $x^3+y^3=p$ and $x^3+y^3=p^2$ have a solution with $x,y \in \mathbb {Q}$.
References
Similar Articles
Additional Information
  • John Voight
  • Affiliation: Department of Mathematics, Dartmouth College, 6188 Kemeny Hall, Hanover, New Hampshire 03755
  • Address at time of publication: Department of Mathematics, University of California Santa Cruz, 1156 High St, Santa Cruz, California 95064
  • MR Author ID: 727424
  • ORCID: 0000-0001-7494-8732
  • Received by editor(s): July 18, 2017
  • Received by editor(s) in revised form: October 31, 2017
  • Published electronically: March 20, 2018
  • Communicated by: Romyar T. Sharifi
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 3257-3273
  • MSC (2010): Primary 11D25, 11G05, 11G40, 11G15
  • DOI: https://doi.org/10.1090/proc/14008
  • MathSciNet review: 3803653